Laminar Slip-Flow Through A Uniform Circular Pipe With Small Suction
Publications de l'Institut Mathématique, _N_S_16 (1973) no. 30, p. 147
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1973_N_S_16_30_a18,
author = {V. M. Soundalgekar and V. G. Divekar},
title = {Laminar {Slip-Flow} {Through} {A} {Uniform} {Circular} {Pipe} {With} {Small} {Suction}},
journal = {Publications de l'Institut Math\'ematique},
pages = {147 },
year = {1973},
volume = {_N_S_16},
number = {30},
url = {http://geodesic.mathdoc.fr/item/PIM_1973_N_S_16_30_a18/}
}
TY - JOUR AU - V. M. Soundalgekar AU - V. G. Divekar TI - Laminar Slip-Flow Through A Uniform Circular Pipe With Small Suction JO - Publications de l'Institut Mathématique PY - 1973 SP - 147 VL - _N_S_16 IS - 30 UR - http://geodesic.mathdoc.fr/item/PIM_1973_N_S_16_30_a18/ ID - PIM_1973_N_S_16_30_a18 ER -
V. M. Soundalgekar; V. G. Divekar. Laminar Slip-Flow Through A Uniform Circular Pipe With Small Suction. Publications de l'Institut Mathématique, _N_S_16 (1973) no. 30, p. 147 . http://geodesic.mathdoc.fr/item/PIM_1973_N_S_16_30_a18/